# SDR CALA2025021302320

- Difficulty date: February 9, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 98,800 hours, 21,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - OVERHEAD BIN LIGHT BETWEEN SEATS 1EF AND 2EF INOP RPL POWER SUPPLY AND BATTERY PACK IN CEILING BETWEEN FWD ENTRY DOORS REF AMM 33-51-07-862-054 AND AMM 33-51-07-902-001, LIGHTS TEST GOOD.PARTS USED:  19-3351-3-0097,QTY :1 75-3351-3-0041,QTY :1
